Illinois Journal of Mathematics

A Hecke correspondence theorem for automorphic integrals with rational period functions

John H. Hawkins and Marvin I. Knopp

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 2 (1992), 178-207.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987529

Digital Object Identifier
doi:10.1215/ijm/1255987529

Mathematical Reviews number (MathSciNet)
MR1156622

Zentralblatt MATH identifier
0742.11028

Subjects
Primary: 11F66: Langlands $L$-functions; one variable Dirichlet series and functional equations
Secondary: 11F12: Automorphic forms, one variable

Citation

Hawkins, John H.; Knopp, Marvin I. A Hecke correspondence theorem for automorphic integrals with rational period functions. Illinois J. Math. 36 (1992), no. 2, 178--207. doi:10.1215/ijm/1255987529. https://projecteuclid.org/euclid.ijm/1255987529


Export citation